# SDR SWAA2021071482831

- Difficulty date: June 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Pulled
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES ; / [01] IDENTIFIED MATERIAL OF PANEL 661BB IAW SRM 57-51-01-0I-1 FIGURE 1 & 3; ITEM #9; TABLE 3  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 TABLE 101; PARA 4.B(5)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 PER SRM 57-51-01-2R-1 PARA 4.B(2); 4.C(2) AND TABLE 202; [02] VALIDATED REPAIR TO T/E PANEL 661BB TO BE COMPLETED IAW SRM 51-70-04-2R-9 AS GIVEN IAW SRM 57-51-01-2R-1.; [03] VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBONDS NOTED; REMOVED DAMAGE BY UPSIZING FASTENER HOLES; LARGEST HOLE MEASURES 0.5' DIA; PREPPED AND CLEANED HOLES IAW SRM 51-70-04-2R-9 PARA 4.A-C; [04] VERIFIED;  IDENTIFIED MATERIAL OF PANEL 661BB IAW SRM 57-51-01-0I-1 FIGURE 1 & 3; ITEM #9; TABLE 3   DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 TABLE 101; PARA 4.B(5)   REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 PER SRM 57-51-01-2R-1 PARA 4.B(2); 4.C(2) AND TABLE 202   VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBONDS NOTED; REMOVED DAMAGE BY UPSIZING FASTENER HOLES; LARGEST HOLE MEASURES 0.5' DIA; PREPPED AND CLEANED HOLES IAW SRM 51-70-04-2R-9 PARA 4.A-C; [05] SLURRIED FASTENER HOLES WITH 9390 RESIN LOT# JH1CAA0868 AND MILLED GLASS FIBERS LOT# 1437038-1 AND SET FOR CURE IAW SRM 51-70-04-2R-9 PARA 4.D-F;
